# SDR ASAA2015081212859

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 10,857 hours, 3,446 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Part time: 10,868 hours, 3,448 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED. OVERHEAT LIGHT COMES ON IMMEDIATELY WHEN SW GOES TO "ON PORTION".  ACCOMPLISHED WHCU BITE PROCEDURE FOR LT FWD WINDOW, FAULTING WINDOW SENSOR REF FIM 30-41, TASK 801.  LEFT FWD WINDOW SENSOR HAS OPEN IN IT REF TASK 30-41-21 AND WDM 30-41-11.  REPLACED THE LT FWD WINDOW IAW AMM 56-11-11-400-801.  OPS CHECK GOOD.
